# SDR 200710161

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 3,886 hours, 2,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 158508601HP
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 6496 DFW TO JFK IN CRUISE, CREW HAD A HYDRAULIC 2 LOW QUANTITY EICAS MESSAGE FOLLOWED BY LOSS OF HYDRAULIC 2 SYSTEM PRESSURE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A UNION FITTING CHAFED AND LEAKING AT NR 2 ENGINE HYDRAULIC PUMP HIGH PRESSURE LINE.  REMOVED AND REPLACED FITTING.  NR 2 ENGINE HYDRAULIC PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE DUE TO LOSS OF SYSTEM 2 PRESSURE.
